hi, im taking the pill 3 months now, but over the weekend while i was still taking it, i get a really heavy period, but it didn't feel right when i got it? My stomach was in bits and it was very painful! My period was a different colour than normal and it was very lumpy? i don't know what this means but ive been in pain for the last 10 days now with my kidneys and stomach! does anyone know what that might mean?
I would stop your pill and see your doctor. It could be something that the pill is doing to you. Most likely, your body just doesn't agree with that type of pill and you may need to try something else.
I had a similar problem once, although I had been on the pill for a couple of years with no problems but suddenly I started having brown discharge and bleeding heavily and light off and on all the time. Got to the point where I constantly had to wear a panty liner because of it. I went to see my doctor and they changed my pill, and said it was because my body was rejecting the one I was on. It didn't matter how long I was on it for, but something just wasn't working for me. So could be something similar with you. Obviously it could be other things - but the doctor will be able to check it all out.
I mean i'm not a doctor so I do not want to try and diagnose your situation and make you more worrisome than you already are .... Just go to your doctor and find out what is taking place. I'll keep you in my prayers!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.